| Catalog Number |
11776193122 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable ca 19-9 elecsys results from the cobas 6000 e601 module.Sample 1 initial result was 49.85 u/ml.The repeat results were 64.55 u/ml and 64.58 u/ml.On (b)(6) 2023 sample 2 initial result was 28.79 u/ml.The repeat results were 36.99 u/ml and 35.93 u/ml.The questionable results were not released outside of the laboratory.The samples were repeated because the initial results did not match the patient's clinical diagnosis.
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The qc recovery data provided was acceptable.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.